RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 12, Issue 5  


The exact order of approximation of functions by Bernstein polynomials in a Hausdorff metric
V. M. Veselinov
501
The absolute convergence of orthogonal series
A. S. Zinov'ev
511
A note on Jackson's theorem for differentiable functions
N. P. Korneichuk
517
Functions of bounded $p$-variation with given order of modulus of $p$-continuity
A. P. Terekhin
523
The best approximation of the differentiation operator in the metric of $L_p$
V. N. Gabushin
531
Application of bounds for trigonometric sums to the problem of divisors and the mean value of the Riemann zeta-function
Zh. Edgorov
539
Representation of numbers as the sum of ternary cubic and binary quadratic forms
A. A. Polyanskii
549
The motive of a Weil hypersurface
A. M. Shermenev
555
An expression for the number of subgroups of a given order of a finite $p$-group
V. N. Shokuev
561
The theory of Zermelo-Fraenkel sets with Hilbert $\varepsilon$-terms
V. N. Grishin
569
Symmetrizable spaces
N. V. Velichko
577
The absence of bases from certain separable linear topological spaces
V. P. Kondakov
583
Structural isomorphisms of finitely defined semigroups
V. A. Baranskii
591
Indecomposable second-order matrix rings with a finite number of bass representations
Yu. A. Drozd
601
Loop geometries
L. V. Sabinin
605
A compactly generated lattice with unique complements is distributive
V. N. Salii
617
Estimation of a probability density function and its derivatives
V. G. Alekseev
621
Sequential estimation of the parameters of diffusion processes
A. A. Novikov
627
Bounds in the weak law of large numbers
V. V. Petrov
639
Boundary value problems for linear parabolic equations degenerate on the boundary of a region
T. D. Dzhuraev
643
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019